# SDR 2020FA0000028

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: General aviation
- Aircraft: N62DG
- Make and model: Piper PA-60-602P
- Aircraft serial: 608265040
- Aircraft time: 5,716 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 450590001
- Condition: Failed
- Location: Nlg
- Part time: 5,716 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND AND LOCK. NOSE GEAR FAILED DUE TO A DEFECTIVE NOSE GEAR ACTUATOR (PART NUMBER 450590-001). UPON DISASSEMBLY OF THE ACTIVATOR, IT WAS FOUND THAT THE LOCK WASHER HOLDING THE PISTON TO THE SHAFT HAD DETACHED.
